# SDR 2002UALA00110

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 34,508 hours, 24,327 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO FWD CARGO DOOR WARNING LIGHT.  FOUND DOOR LIGHT TARGET BENT.  ADJUSTED TARGET.
